George is a 76-year-old male who presents to the clinic with complaints of frequent nosebleeds (four Show more George is a 76-year-old male who presents to the clinic with complaints of frequent nosebleeds (four in the past week) and easy bruising.

The patient also complains of a runny nose and cough. He has a history of chronic atrial fibrillation and takes warfarin. About 3 weeks ago the patient started taking Tagamet over-the-counter (OTC) for heartburn. What problems with this patient can you identify? What contributes to this patients increased blood pressure? Medications Medications Digoxin 0.25 mg QD Cimetidine OTC BID Pseudoephedrine SR 120 BID Warfarin 7 mg QD Allergies: NKDA Physical Examination Physical Examination VS: BP: 180/95 HR 75 irregularly irregular RR 17 Wt. 95 kg HEENT: WNL ABD: + Bowel Sounds EXT: Bruising on arms and legs NEURO: Alert & Oriented x 3 GEN: Well developed well-nourished male. ECG: atrial fibrillation. Laboratory Laboratory Na 143 K 4.5 Cl 99 CO2 25 BUN 18 SCr 0.9 INR 4.8 Hct 42 Hbg 15 Digoxin 1.6ng/ml Show less


 

PLACE THIS ORDER OR A SIMILAR ORDER WITH NURSING HOMEWORK HELP TODAY AND GET AN AMAZING DISCOUNT

get-your-custom-paper

For orders inquiries       +1 (518) 945 6658

1
You can now contact our live agent via Whatsapp! via +1 518 291-4128

Feel free to ask questions, clarifications or discounts available when placing your order.
Powered by